# SDR IPXA1M70213

- Difficulty date: September 30, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NCA608097N
- Part serial: 238
- Condition: Gouged
- Location: Aft Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  CARGO DOOR AFT EDGE PAN GOUGED.   REPAIRED IAW STA SA EA 011-5230-01-A3538 REV IR AND EO MD11-5230-44771-A.
